# SDR GUUA06280701

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- Aircraft time: 33,981 hours, 33,798 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Broken
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 12021299001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED MAINTENANCE, DISCOVERED LT AFT EMERGENCY LIGHT BULB BROKEN OFF IN SOCKET.   REPLACED LT AFT EMERGENCY LIGHT ASSEMBLY.
